# SDR GTIA040871

- Difficulty date: December 23, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N811NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48017
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - FLT 138 - RIGHT HYDRAULIC LEAK, NO QTY OR PRESSURE, FURTHER INSPECTION REVEALED DAMAGE TO LOWER SECTION OF MAIN LANDING GEAR DOORS.  AIRCRAFT SWAP.  REPAIRED RT MLG AND LT MLG DOORS IAW MD80 SRM 52-05, INSTALLED TEMP REPAIR.  (M)
